Womens Health
Problems still after almost 30 years after surgery???
1 Replies
DHconcerns - February 6

I never had regular periods and the pain was terrible. At age 25, I had cervical cancer. I had complete surgical removal after 9 months of burning and freezing treatments. When I had my surgery my catheter blocked and nothing was done for over 24 hours. The nurses could touch the line of the drainage and I could have died each time. But, I also was given the highest dose of estrogen in the hospital. When released I was given the lowest dosage. I couldn't stay awake, or couldn't sleep, both symptoms were bad. Then my depersion got worse, I thought I was loosing my mind. The doctor that did my surgery told me it was all in my head, and I needed to see a mental doctor. After three years of the lowest dosage and the treatment of the doctor I changed doctors and went to a menopause specialist. My body was in shock for being without the proper hormone level. I now have to take estrogen and tried to go 1 year without it and had a break down. With the doctor letting me go so long without normal estrogen levels it has put my life in a tail spin and now my new doctor won't fill my estrogen due to bloodclots and heart problems and stoke in my family history. I have taken estrogen for almost 30 years now, don't you think I would have already had something happen by now? Why would you want to submit to this feeling of depression, insomnia, lack of energy, mood swings, and I don't want to get up, I am in Paralegal courses and my brain roams out of concentration!!! I am desperate and want to know my rights as a new patient. I also have Post Tramatic Stress Disorder and I am taking multiple depression medications. My new doctor also has with held those medications as well. She doesn't know me, I respect that, she just recieved my records which took 6 months for her to get them. I can not just be taken off medications that I have been on for many years and need to know what my rights are. I do call and get very upset, I have serious panic attacks and I am at my wits end....PLEASE someone help me. ( I do not want to be angry and upset with the nurses and pharmacy, what do I do??)


lyneth - August 27

would you rather considering getting a second, third opinion perhaps to other physicians?



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?